# SDR DALA2015051103189

- Difficulty date: May 11, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 39,385 hours, 26,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE LEFT NR 1 OVERWING EXIT EMERGENCY SIGN LIGHT WAS INOPERATIVE. THE SIGN WAS REPLACED THE LAMP AND CHECKED NORMALLY.
